| Catalog Number |
0066451 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support advised the customer on (b)(6) 2017 that switching to a new vial of the same lot of reagent resolved the issue.
Event or Problem Description
On (b)(6) 2017, a customer reported some unexpectedly positive results when using anti-k (monoclonal) gamma-clone by galileo echo instrument method.